DETOXIFICATION THROUGH THE SKIN AND NUTRITIONAL BALANCING
by Dr. Lawrence Wilson
© September 2017, L.D. Wilson Consultants, Inc.
All information in this article is for educational purposes only. It is not for the diagnosis, treatment, prescription or cure of any disease or health condition.
Our bodies often eliminate very toxic substances through the skin. This is not pleasant, at times, but is life-saving and health-producing in the extreme. The body uses the skin for elimination because certain toxins are deposited there, and because moving them out through the liver, kidneys, bowel, lungs or other routes may not be safe, or even possible, in some cases.
In some cases, the poison would damage the other eliminative organs too much. In other cases, the liver, kidneys and lungs are in such bad condition that the skin is used instead or in addition to the other eliminative routes.
Poison elimination through the skin during a nutritional balancing program may cause symptoms such as rashes, hives, itching, burning, boils, pimples, odors, flaking, discoloration, and less often hair loss. These go away when the elimination is complete, but are definitely annoying while they occur.
In fact, skin eruptions during nutritional balancing programs are among the most upsetting symptoms for many people. They are ugly to look at, and itching and burning can interfere with sleep, driving and many activities.
CHEMICALS ARE ELIMINATED THROUGH THE SKIN
In some cases, our clients have been able to identify an exposure to a toxic chemical earlier in their lifetime. One client was exposed to trichloroethylene, a cleaning chemical. Another recalled a toxic furniture treatment chemical, although she did not know its name. Oxides and/or highly alkaline metal carbonates were responsible in one case.
In many cases, however, one will not recall the chemical to which one was exposed.
DIFFICULT FOR THE CLIENT AND THE COACH
This type of healing reaction has been very difficult for the clients because the body apparently makes a decision to eliminate the toxin and the process proceeds over a period of months with no letup. Doing more of their nutritional balancing program shortens the healing crisis, but it certainly does not stop it immediately, as occurs with most healing reactions.
On the other hand, doing less of the NB program may relieve some immediate symptoms a little, but prolongs the overall reaction or crisis. As a result, the client and the nutritional balancing helper are often unsure how best to proceed.
REMAIN ON THE PROGRAM
This means staying on the diet, in particular, as well as taking as much of the supplement program and procedures, as possible. This will not cause immediate clearing of the condition. However, the poison will continue to be removed. Eventually, the skin reaction goes away when enough of the poison is out of the body.
John, age 74, had a fungal rash twenty-five years ago. A doctor prescribed cortisone, which he had rubbed on most of his body. When this did not work, he rubbed silver oxide on his skin, which made the original fungal rash disappear.
After eight years on his nutritional balancing program, John began to eliminate both the cortisone and the silver oxide. An area on his leg opened up and oozed toxic material for over a year. In addition, his old itchy fungal rash returned over most of his body.
John visited several medical doctors who suggested more cortisone. We instructed John to remain on his nutritional balancing program, including four coffee enemas every day (two back-to-back twice daily) and the rest of the detoxification procedures along with them. In addition, John used Rapha Remedy on the area.
After more than a year, the open leg sore slowly healed, although it is still releasing a blackish toxin that is probably silver oxide (when silver tarnishes, it turns dark in color). In addition, the fungal rash has cleared on most of his body, leaving his skin soft and clear.
Linda, age 50, had worked in her parentsŐ dry cleaning business as a young person and been exposed to the cleaning chemicals used there. After about three years on her nutritional balancing program, she developed an itchy, reddish rash on her chest, abdomen, neck and arms that kept her awake at night and nearly drove her crazy.
Linda did not want to use cortisone, as it is quite toxic. Instead, she would sit in a bath with turmeric or mustard for an hour a day, and it gave her a little relief.
We suggested to Linda to remain on her nutritional balancing program, keeping it updated with retest mineral analyses. We strongly suggested the detoxification procedures and diet, which she followed to some degree. Healing took over three years, but now Linda feels much better and her skin is clear.
An article related to this one is The Agony.